# SDR DALA2016082606312

- Difficulty date: August 24, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N129DL
- Make and model: Boeing 767332
- Aircraft serial: 24079
- Aircraft time: 88,341 hours, 36,608 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WAKE UP CHECK, FOUND A THREE INCH CRACK WITH CORROSION BUBBLE TWO FEET AFT OF NR 3 VHF ANT CENTER LINE OF BELLEY SKIN.  REPAIRED IAW 550141-14.
